# SDR SWAA2022021414087

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR CUTOUT MOPSILL BS 947-967 RBL 55;WL 208. / CORROSION ON ASD MOPSILL FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1 REMOVED AND REPLACED PER SRM 51-40-05; SRM 51-40-02 AND DWG# 147A5801
